# SDR CALA2017120404318

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200356
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0323) R/H I/B MAINFLAP BULLNOSE SKIN CHAFED I/B OF LANDING GEAR AFT FAIRING ACCOMPLISHED INTERIM REPAIR OF R/H I/B MAINFLP BULLNOSE SKIN PER ECRA5750-05018 PART1. INITIATED DIP TO "ACCOMPLISH INSPECTION R EQUIREMENTS ON/BEFORE A/C REACHIN 75000 TOTAL AIRCRAFT FLIGHT CY CLES. PLANNING TO CONTACT ENGINEERING AFTER 69,00 TOTAL CYCLES B UT BEFORE 70,000 OTAL CYCLES FOR INSPECTION REQUIRMENTS."WPB VT- SAA EMP# V919783.REF. ECRA 5750-05018. PART 1 STEP 18. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 69,000 TOTAL AIRCRAFT FLIGHT CYCLES BEFORE 70,000 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS.
